# SDR DALA2019022531162

- Difficulty date: February 22, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0956035) DURING INSPECTION FOUND CRACK INSPAR RIB AT 30 INCH OF FRONT SPAR STAB STA 92.70 AT AT HORIZONTAL STABILIZER. PERFORMED REPAIR ON INSPAR RIB AT 30 INCH OF FRONT SPAR STAB STA 92.70 AT LT HORIZONTAL STABILIZER AS PER SRM 55-10-09 REPAIR 4.
